# SDR AALA202012249010

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 85,171 hours, 10,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ESCAPE ROPE COMPARTMENT LATCH BROKEN LEFT FLIGHT DECK SIDE.  REPLACED ESCAPE ROPE COMPARTMENT DOOR LATCH LEFT SIDE OPERATIONS NORMAL, PER AMM 25-61-02.
